Differential and Integral Equations

Applications of monotone techniques to differential equations with discontinuous right-hand side

Seppo Heikkilä, V. Lakshmikantham, and S. Leela

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 1, Number 3 (1988), 287-297.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371669557

Mathematical Reviews number (MathSciNet)
MR929916

Zentralblatt MATH identifier
0723.34005

Subjects
Primary: 34A10
Secondary: 34B15: Nonlinear boundary value problems 47H17

Citation

Heikkilä, Seppo; Lakshmikantham, V.; Leela, S. Applications of monotone techniques to differential equations with discontinuous right-hand side. Differential Integral Equations 1 (1988), no. 3, 287--297. https://projecteuclid.org/euclid.die/1371669557


Export citation